# SDR FDEA202202050699

- Difficulty date: February 5, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: AEA75792
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT UNDER FLOOR AREA, LIGHT CORROSION ON SEAT TRACK AT CLIP NUT   LOCATIONS STA 1280 - 1321 RBL 8. (MARKED  #27) PERFORMED STANDARD SEAT REPAIR PER SRM#53-00-52-2R.
